Asymptotic Behaviour of the Spectrum of a Waveguide with Distant Perturbations
- 39 Downloads
We consider a quantum waveguide modelled by an infinite straight tube with arbitrary cross-section in n-dimensional space. The operator we study is the Dirichlet Laplacian perturbed by two distant perturbations. The perturbations are described by arbitrary abstract operators “localized” in a certain sense. We study the asymptotic behaviour of the discrete spectrum of such system as the distance between the “supports” of localized perturbations tends to infinity. The main results are a convergence theorem and the asymptotics expansions for the eigenvalues. The asymptotic behaviour of the associated eigenfunctions is described as well. We provide a list of the operators, which can be chosen as distant perturbations. In particular, the distant perturbations may be a potential, a second order differential operator, a magnetic Schrödinger operator, an arbitrary geometric deformation of the straight waveguide, a delta interaction, and an integral operator.
KeywordsDistant perturbation Waveguide Asymptotics Eigenvalue Eigenfunction
Mathematics Subject Classifications (2000)35P05 35B20 35B40
Unable to display preview. Download preview PDF.
- 1.Agmon, S.: Lectures on exponential decay of solutions of second-order elliptic equations: bounds on eigenfunctions of N-body Schrödinger operator. Mathematical Notes. Princeton University Press (1982)Google Scholar
- 6.Borisov, D.: Distant perturbations of the Laplacian in a multi-dimensional space. Ann. H. Poincare (2007) (in press)Google Scholar
- 12.Davies, E.B.: Spectral Theory and Differential Operators. Cambridge University Press, Cambridge (1995)Google Scholar
- 15.Harrel, E.M., Klaus, M.: On the double-well problem for Dirac operators. Ann. Inst. H. Poincaré, Sect. A. 38, 153–166 (1983)Google Scholar
- 20.Mikhajlov, V.P.: Partial Differential Equations. Mir Publishers, Moscow (1978)Google Scholar
- 23.Weidmann, J.: Mathematische Grundlagen der Quantummechanik II. Frankfurt: Fachbereich Mathematik der Universität Frankfurt (1995)Google Scholar